Advertisement

Letters in Mathematical Physics

, Volume 103, Issue 2, pp 145–169 | Cite as

On a Graph Theoretic Formula of Gammelgaard for Berezin–Toeplitz Quantization

Article

Abstract

We give a proof of (a slightly refined version of) a graph theoretic formula due to Gammelgaard, Karabegov and Schlichenmaier for Berezin–Toeplitz quantization on Kähler manifolds. We obtain the formula by inverting the Berezin transform using a composition formula for the ring of differential operators encoded by linear combinations of strongly connected graphs. The same method is also used to identify the dual Karabegov–Bordemann–Waldmann star product. Our proof has the merit of giving more insight into Karabegov–Schlichenmaier’s identification theorem (Karabegov in J Reine Angew Math 540:49–76, 2001) that the Karabegov classifying form of the Berezin and Berezin–Toeplitz star products are, respectively, obtained by deforming the Kähler metric along the Ricci curvature and the logarithm of the Bergman kernel.

Mathematics Subject Classification (2010)

53D55 32J27 

Keywords

Berezin–Toeplitz quantization Berezin transform Karabegov form 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Andersen J.E.: Asymptotic faithfulness of the quantum SU(n) representations of the mapping class groups. Ann. Math. 163, 347–368 (2006)MATHCrossRefGoogle Scholar
  2. 2.
    Bayen, F., Flato, M., Fronsdal, C., Lichnerowicz, A., Sternheimer, D.: Deformation theory and quantization, I, II. Ann. Phys. 111, 61–110; 111–151 (1978)Google Scholar
  3. 3.
    Berezin F.A.: Quantization. Math. USSR Izvest. 8, 1109–1163 (1974)CrossRefGoogle Scholar
  4. 4.
    Berezin F.A.: Quantization in complex symmetric spaces. Math. USSR Izvest. 9, 341–379 (1975)CrossRefGoogle Scholar
  5. 5.
    Bordemann M., Meinrenken E., Schlichenmaier M.: Toeplitz quantization of Kähler manifolds and \({gl(N), N \rightarrow \infty}\) limits. Commun. Math. Phys. 165(2), 281–296 (1994)MathSciNetADSMATHCrossRefGoogle Scholar
  6. 6.
    Bordemann M., Waldmann S.: A Fedosov star product of the Wick type for Kähler manifolds. Lett. Math. Phys. 41, 243–253 (1997)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Cahen M., Gutt S., Rawnsley J.: Quantization of Kähler manifolds III. Lett. Math. Phys. 30, 291–305 (1994)MathSciNetADSMATHCrossRefGoogle Scholar
  8. 8.
    Charles L.: Berezin–Toeplitz operators, a semi-classical approach. Commun. Math. Phys. 239, 1–28 (2003)MathSciNetADSMATHCrossRefGoogle Scholar
  9. 9.
    Dai X., Liu K., Ma X.: On the asymptotic expansion of Bergman kernel. J. Differ. Geom. 72(1), 1–41 (2006)MathSciNetMATHGoogle Scholar
  10. 10.
    Dito, G., Sternheimer, D.: Deformation quantization: genesis, developments, and metamorphoses. In: IRMA Lectures in Math. Theoret. Phys., vol. 1, pp. 9–54. Walter de Gruyter, Berlin (2002)Google Scholar
  11. 11.
    Douglas M., Klevtsov S.: Bergman kernel from path integral. Commun. Math. Phys. 293, 205–230 (2010)MathSciNetADSMATHCrossRefGoogle Scholar
  12. 12.
    Engliš M.: Berezin quantization and reproducing kernels on complex domains. Trans. Am. Math. Soc. 348, 411–479 (1996)MATHCrossRefGoogle Scholar
  13. 13.
    Engliš M.: The asymptotics of a Laplace integral on a Kähler manifold. J. Reine Angew. Math. 528, 1–39 (2000)MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Engliš M.: Weighted Bergman kernels and quantization. Commun. Math. Phys. 227, 211–241 (2002)ADSMATHCrossRefGoogle Scholar
  15. 15.
    Fedosov B.: A simple geometric construction of deformation quantization. J. Differ. Geom. 40, 213–238 (1994)MathSciNetMATHGoogle Scholar
  16. 16.
    Gammelgaard, N.: A universal formula for deformation quantization on Kähler manifolds. arixv:1005.2094Google Scholar
  17. 17.
    Hsiao, C-Y., Marinescu, G.L.: Asymptotics of spectral function of lower energy forms and Bergman kernel of semi-positive and big line bundles. arXiv:1112.5464Google Scholar
  18. 18.
    Karabegov A.: Deformation quantizations with separation of variables on a Kähler manifold. Commun. Math. Phys. 180, 745–755 (1996)MathSciNetADSMATHCrossRefGoogle Scholar
  19. 19.
    Karabegov A.: On the canonical normalization of a trace density of deformation quantization. Lett. Math. Phys. 45, 217–228 (1998)MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    Karabegov, A.: On Fedosov’s approach to deformation quantization with separation of variables. In: Proceedings of the Conference, Moshe Flato 1999, vol. II, pp. 167–176. Kluwer, Dordrecht (2000)Google Scholar
  21. 21.
    Karabegov A.: A formal model of Berezin–Toeplitz quantization. Commun. Math. Phys. 274, 659–689 (2007)MathSciNetMATHCrossRefGoogle Scholar
  22. 22.
    Karabegov, A.: An explicit formula for a star product with separation of variables. arXiv:1106.4112Google Scholar
  23. 23.
    Karabegov A.: An invariant formula for a star product with separation of variables. J. Geom. Phys. 62, 2133–2139 (2012)MathSciNetADSMATHCrossRefGoogle Scholar
  24. 24.
    Karabegov, A.: On Gammelgaard’s formula for a star product with separation of variables. arXiv:1205.5236Google Scholar
  25. 25.
    Karabegov A., Schlichenmaier M.: Identification of Berezin–Toeplitz deformation quantization. J. Reine Angew. Math. 540, 49–76 (2001)MathSciNetMATHGoogle Scholar
  26. 26.
    Kontsevich M.: Deformation quantization of Poisson manifolds. Lett. Math. Phys. 66(3), 157–216 (2003)MathSciNetADSMATHCrossRefGoogle Scholar
  27. 27.
    Loi A.: The Tian–Yau–Zelditch asymptotic expansion for real analytic Kähler metrics. Int. J. Geom. Methods Modern Phys. 1, 253–263 (2004)MathSciNetMATHCrossRefGoogle Scholar
  28. 28.
    Liu, C., Lu, Z.: On the asymptotic expansion of Tian-Yau-Zelditch. arixv:1105.0221Google Scholar
  29. 29.
    Ma X., Marinescu G.: Berezin–Toeplitz quantization of Kähler manifolds. J. Reine Angew. Math. 662, 1–56 (2012)MathSciNetMATHGoogle Scholar
  30. 30.
    Ma X., Marinescu G.: Toeplitz operators on symplectic manifolds. J. Geom. Anal. 18(2), 565–611 (2008)MathSciNetMATHCrossRefGoogle Scholar
  31. 31.
    Neumaier N.: Universality of Fedosov’s construction for star products of Wick type on pseudo-Kähler manifolds. Rep. Math. Phys. 52, 43–80 (2003)MathSciNetADSMATHCrossRefGoogle Scholar
  32. 32.
    Reshetikhin, N.: Takhtajan, L.: Deformation quantization of Kähler manifolds. L.D. Faddeev’s Seminar on Mathematical Physics, Amer. Math. Soc. Transl. Ser. 2, vol. 201, pp. 257–276. Amer. Math. Soc., Providence (2000)Google Scholar
  33. 33.
    Schlichenmaier, M.: Deformation quantization of compact Kähler manifolds by Berezin–Toeplitz quantization. In: Conférence Moshé Flato (Dijon, 1999), vol. II, pp. 289–306. Kluwer, Dordrecht (2000)Google Scholar
  34. 34.
    Schlichenmaier M.: Berezin–Toeplitz quantization of the moduli space of flat SU(N) connections. J. Geom. Symmetry Phys. 9, 33–44 (2007)MathSciNetMATHGoogle Scholar
  35. 35.
    Schlichenmaier, M.: Berezin–Toeplitz quantization for compact Kähler manifolds. A review of results. Adv. Math. Phys. 2010, Article ID 927280 (2010)Google Scholar
  36. 36.
    Schlichenmaier, M.: Berezin–Toeplitz Quantization and Star Products for Compact Kähler Manifolds. arXiv:1202.5927Google Scholar
  37. 37.
    Xu H.: A closed formula for the asymptotic expansion of the Bergman kernel. Commun. Math. Phys. 314, 555–585 (2012)ADSMATHCrossRefGoogle Scholar
  38. 38.
    Xu H.: An explicit formula for the Berezin star product. Lett. Math. Phys. 101, 239–264 (2012)MathSciNetADSMATHCrossRefGoogle Scholar
  39. 39.
    Zelditch S.: Szegö kernel and a theorem of Tian. Int. Math. Res. Not. 6, 317–331 (1998)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Zelditch, S.: Quantum maps and automorphisms. In: The Breadth of Symplectic and Poisson Geometry. Progress in Mathematics, vol. 232, pp. 623–654. Birkhäuser, Boston (2005)Google Scholar

Copyright information

© Springer 2012

Authors and Affiliations

  1. 1.Center of Mathematical SciencesZhejiang UniversityHangzhouChina
  2. 2.Department of MathematicsHarvard UniversityCambridgeUSA

Personalised recommendations